# SDR PIDA08038

- Difficulty date: December 23, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 13,792 hours, 34,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: 72914MFR0RY01
- Condition: Discharged
- Location: Cabin
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND R1 EXTERIOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ASSY AT LT FWD CARGO-FWD SIDEWALL. OPS CHECK IS GOOD. MM 33-51-71.
